Subjects -> HUMANITIES (Total: 1048 journals)
    - ASIAN STUDIES (176 journals)
    - CLASSICAL STUDIES (159 journals)
    - DEMOGRAPHY AND POPULATION STUDIES (172 journals)
    - ETHNIC INTERESTS (165 journals)
    - GENEALOGY AND HERALDRY (9 journals)
    - HUMANITIES (339 journals)
    - NATIVE AMERICAN STUDIES (28 journals)

NATIVE AMERICAN STUDIES (28 journals)

Showing 1 - 28 of 28 Journals sorted alphabetically
American Indian Quarterly     Full-text available via subscription   (Followers: 9)
American Music     Full-text available via subscription   (Followers: 24)
American Quarterly     Full-text available via subscription   (Followers: 26)
Anuario de Estudios Americanos     Open Access   (Followers: 4)
Comparative American Studies     Hybrid Journal   (Followers: 4)
Corpus. Archivos virtuales de la alteridad americana     Open Access  
European journal of American studies     Open Access   (Followers: 1)
Globe : revue internationale d’études québécoises     Full-text available via subscription   (Followers: 2)
Iberoromania     Hybrid Journal  
International Journal of American Linguistics     Full-text available via subscription   (Followers: 13)
Journal de la Société des Américanistes     Open Access  
Journal of the Early Republic     Full-text available via subscription   (Followers: 13)
Latin American and Caribbean Ethnic Studies     Hybrid Journal   (Followers: 7)
London Journal of Canadian Studies     Open Access  
Magallania     Open Access  
Mexican Studies/Estudios Mexicanos     Full-text available via subscription   (Followers: 3)
Native South     Full-text available via subscription   (Followers: 1)
PaleoAmerica : A Journal of Early Human Migration and Dispersal     Hybrid Journal   (Followers: 2)
Political Studies     Hybrid Journal   (Followers: 39)
Political Studies Review     Hybrid Journal   (Followers: 19)
Revista de Indias     Open Access   (Followers: 3)
Southeastern Archaeology     Hybrid Journal   (Followers: 1)
Southern Cultures     Full-text available via subscription  
Studies in American Indian Literatures     Full-text available via subscription   (Followers: 4)
Studies in Latin American Popular Culture     Full-text available via subscription   (Followers: 10)
Trace     Open Access  
Wicazo Sa Review     Full-text available via subscription   (Followers: 1)
William Carlos Williams Review     Full-text available via subscription   (Followers: 3)
Similar Journals
Journal Cover
International Journal of American Linguistics
Journal Prestige (SJR): 0.223
Citation Impact (citeScore): 1
Number of Followers: 13  
 
  Full-text available via subscription Subscription journal
ISSN (Print) 0020-7071 - ISSN (Online) 1545-7001
Published by U of Chicago Press Homepage  [68 journals]
  • Front and Back Matter
    • Abstract: International Journal of American Linguistics, Volume 86, Issue 4, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:59Z
      DOI: 10.1086/711870
      Issue No: Vol. 86, No. 4 (2020)
       
  • Dual Operators, and Their Doubling, in Q’eqchi’ (Maya)
    • Authors: Paul Kockelman
      Pages: 449 - 484
      Abstract: International Journal of American Linguistics, Volume 86, Issue 4, Page 449-484, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:55Z
      DOI: 10.1086/710007
      Issue No: Vol. 86, No. 4 (2020)
       
  • Existential and Standard Negation in Northern Dene
    • Authors: Olga Lovick
      Pages: 485 - 525
      Abstract: International Journal of American Linguistics, Volume 86, Issue 4, Page 485-525, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:55Z
      DOI: 10.1086/710008
      Issue No: Vol. 86, No. 4 (2020)
       
  • Some Precontact Widespread Lexical Forms in the Languages of Greater
           Amazonia
    • Authors: Raoul Zamponi
      Pages: 527 - 573
      Abstract: International Journal of American Linguistics, Volume 86, Issue 4, Page 527-573, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:56Z
      DOI: 10.1086/710009
      Issue No: Vol. 86, No. 4 (2020)
       
  • Genders and Classifiers: A Cross-Linguistic Typology. By Alexandra Y.
           Aikhenvald and Elena I. Mihas
    • Authors: Chia-Jung Pan
      Pages: 575 - 577
      Abstract: International Journal of American Linguistics, Volume 86, Issue 4, Page 575-577, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:53Z
      DOI: 10.1086/710010
      Issue No: Vol. 86, No. 4 (2020)
       
  • A Grammar of Kakataibo. By Roberto Biondi Zariquiey
    • Authors: Adam J. R. Tallman
      Pages: 578 - 581
      Abstract: International Journal of American Linguistics, Volume 86, Issue 4, Page 578-581, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:54Z
      DOI: 10.1086/710011
      Issue No: Vol. 86, No. 4 (2020)
       
  • Relativization in Ojibwe. By Michael D. Sullivan
    • Authors: Robert E. Lewis
      Pages: 581 - 583
      Abstract: International Journal of American Linguistics, Volume 86, Issue 4, Page 581-583, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:54Z
      DOI: 10.1086/710012
      Issue No: Vol. 86, No. 4 (2020)
       
  • Editorial Note
    • Pages: 585 - 586
      Abstract: International Journal of American Linguistics, Volume 86, Issue 4, Page 585-586, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:59Z
      DOI: 10.1086/710119
      Issue No: Vol. 86, No. 4 (2020)
       
  • Announcements
    • Pages: 587 - 587
      Abstract: International Journal of American Linguistics, Volume 86, Issue 4, Page 587-587, October 2020.

      Citation: International Journal of American Linguistics
      PubDate: 2020-09-30T07:26:54Z
      DOI: 10.1086/711067
      Issue No: Vol. 86, No. 4 (2020)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.237.66.86
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-